# SDR 2024FA0000226

- Difficulty date: January 11, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Aircraft: EIGZA
- Make and model: Boeing 737-8
- Aircraft serial: 42837
- Aircraft time: 554,332 hours, 2,926 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 112W82141
- Condition: Leaking
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK DROP CENTER TANK     CORRECTIVE ACTION TAKEN:  1.- ACCES DOOR 631AB OF RH WING WAS INSTALED AIW AMM 28-11-31 2.- ACCES DOOR 531BB OF LH WING WAS INSTALLED AIW AMM 28-11-21
